# SDR AALA2018071769011

- Difficulty date: June 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON THE LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  25.5 INCHES INBOARD FROM RIB 10, AND 3.3 INCHES FROM TRAILING EDGE.   REPAIRED THE LT ELEVATOR SKIN IAW SRM 55-21-11-300-004.
